Abstract

Based on the definition of fractional Fourier transform (FRT), the propagation properties of an anomalous hollow beam (AHB) through the FRT have been investigated in detail. An analytical formula is derived for the FRT of an AHB. By using the derived formula, the properties of an AHB in the FRT plane are illustrated numerically. The results show that the properties of an AHB in the FRT plane are closely related to the parameters of the beam and the fractional order p. The derived formula provides an effective and convenient way for analyzing and calculating the FRT of an AHB.

© 2009 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Propagation of a general-type beam through a truncated fractional Fourier transform optical system

Chengliang Zhao and Yangjian Cai
J. Opt. Soc. Am. A 27(3) 637-647 (2010)

Propagation of Bessel–Gaussian beams through a double-apertured fractional Fourier transform optical system

Bin Tang, Chun Jiang, and Haibin Zhu
J. Opt. Soc. Am. A 29(8) 1728-1733 (2012)

Fractional Fourier transform for partially coherent off-axis Gaussian Schell-model beam

Chongwei Zheng
J. Opt. Soc. Am. A 23(9) 2161-2165 (2006)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (6)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (10)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription